# SDR CALA2022110403031

- Difficulty date: November 4, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 107,676 hours, 23,450 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rudder Ratio
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RUDDER RATIO LIGHT ILLUMINATED ON ARRIVAL THERE WAS NO FAULT BALLS ON EITHER RUDDER RATION MODULES, PERFORMED THE TEST , BOTH SYSTEMS CHK OK PER REF 27-21 FAULT TREE 809.
